Craig Spencer
Craig Spencer
Verified email at math.ksu.edu - Homepage
Title
Cited by
Cited by
Year
On the design of deterministic matrices for fast recovery of Fourier compressible functions
J Bailey, MA Iwen, CV Spencer
SIAM Journal on Matrix Analysis and Applications 33 (1), 263-289, 2012
232012
A note on compressed sensing and the complexity of matrix multiplication
MA Iwen, CV Spencer
Information Processing Letters 109 (10), 468-471, 2009
172009
The Manin conjecture for x0y0+⋯+ xsys= 0
CV Spencer
Journal of Number Theory 129 (6), 1505-1521, 2009
142009
Improved bounds for a deterministic sublinear-time sparse fourier algorithm
MA Iwen, CV Spencer
2008 42nd Annual Conference on Information Sciences and Systems, 458-463, 2008
142008
Intersective polynomials and Diophantine approximation
TH L, CV Spencer
International Mathematics Research Notices 2014 (5), 1153-1173, 2014
92014
A generalization of Meshulam’s theorem on subsets of finite abelian groups with no 3-term arithmetic progression
YR Liu, CV Spencer
Designs, Codes and Cryptography 52 (1), 83-91, 2009
92009
Directional discrepancy in two dimensions
D Bilyk, X Ma, J Pipher, C Spencer
Bulletin of the London Mathematical Society 43 (6), 1151-1166, 2011
62011
A generalization of Roth's theorem in function fields
YR Liu, CV Spencer
International Journal of Number Theory 5 (07), 1149-1154, 2009
62009
Diophantine inequalities and quasi-algebraically closed fields
CV Spencer, TD Wooley
Israel Journal of Mathematics 191 (2), 721-738, 2012
42012
Difference sets and the irreducibles in function fields
TH L, CV Spencer
Bulletin of the London Mathematical Society 43 (2), 347-358, 2011
42011
Small solutions of diagonal congruences
T Cochrane, M Ostergaard, C Spencer
Functiones et Approximatio Commentarii Mathematici 56 (1), 39-48, 2017
32017
Diophantine approximations and directional discrepancy of rotated lattices
D Bilyk, X Ma, J Pipher, C Spencer
Transactions of the American Mathematical Society 368 (6), 3871-3897, 2016
32016
Waring's number for large subgroups of double-struck Z_p
TE Cochrane, D Hart, CG Pinner, C Spencer
Acta Arithmetica 163 (4), 309-325, 2014
32014
A generalization of Meshulam’s theorem on subsets of finite abelian groups with no 3-term arithmetic progression (II)
YR Liu, CV Spencer, X Zhao
European Journal of Combinatorics 32 (2), 258-264, 2011
32011
Solutions to diagonal congruences with variables restricted to a box
T Cochrane, M Ostergaard, C Spencer
Mathematika 64 (2), 430-444, 2018
22018
A prime analogue of Roth’s theorem in function fields
YR Liu, CV Spencer
Advances in the Theory of Numbers, 105-147, 2015
22015
Roth’s theorem on systems of linear forms in function fields
YR Liu, CV Spencer, X Zhao
Acta Arith 142 (4), 377-386, 2010
22010
Cauchy-Davenport Theorem for abelian groups and diagonal congruences
T Cochrane, M Ostergaard, C Spencer
Proceedings of the American Mathematical Society 147 (8), 3339-3345, 2019
12019
Intersective polynomials and Diophantine approximation, II
TH L, CV Spencer
Monatshefte fr Mathematik 177 (1), 79-99, 2015
12015
Diophantine inequalities in function fields
CV Spencer
Bulletin of the London Mathematical Society 41 (2), 341-353, 2009
12009
The system can't perform the operation now. Try again later.
Articles 1–20